# SDR ASAA1058319

- Difficulty date: October 2, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 13,621 hours, 4,049 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9233
- Condition: Faulty
- Location: Ac Pack
- Part time: 13,629 hours, 4,051 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START ON MASTER CAUTION RECALL "PACK" RT SIDE/AMBER ANNUNCIATOR ON OVERHEAD ILLUMINATES.  NOTES:  "PACK" ANNUNCIATION WILL RESET.  ACCOMPLISHED FIM TASK 21 62 00 810 831 NR 2 ZONE TEMP CONT BITE SHOWS "THIS PACK TCV' FAULT ON PREV FLT.  REPLACED RIGHT PACK TEMP CONTROL VALVE (V141) IAW AMM 21 51 10 PB 401. ZONE TEMP CONTROLLERS BITE NORMAL.  VALVE LEAKS CHECK GOOD.  VERIFIED RIGHT PACK OPERATES NORMAL ON GROUND.
